MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.77 ML, SMALLBORE TRIFUSE EXT SET W/2 REMV CHECK VALVES, 3 CLAM; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.77 ML, SMALLBORE TRIFUSE EXT SET W/2 REMV CHECK VALVES, 3 CLAM; STOPCOCK, I.V. SET
Catalog Number B1701
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation, however, it has not yet been received.
 
Event or Problem Description
It was reported that the 4" (10 cm) smallbore trifuse ext set w/2 remv check valves, 3 clamps (red, yellow, white), luer lock, non dehp tubing had a leak issue.It was stated that the device started to leak at the junction with flushing.The status of the product at the time of event was during patient use.Information on specific fluid or medication is not available.There was patient involvement, no adverse event and possible delay in therapy due to having to replace line/extensions.
 
Additional Manufacturer Narrative
One (1) photo was shared by the customer, where an unknown residual on the male luer's threads is observed, is not clear how or when this condition happened based on the photo.One (1) used list# b33980, one (1) used list# b33980, 5" (13 cm) appx 0.83 ml smallbore trifuse ext set w/2 clave¿, 2 check valves, 3 clamps (red, yellow, white), luer lock; lot #unknown.À two (2) used.List #unknown, clave; lot #unknown.Attached to (1) used.List #unknown, 5 ml sodium chloride syringe; lot #unknown.As received no significant visual damage or anomalies were observed.(a6) one (1) used list# b33980, one (1) used list# b33980, 5" (13 cm) appx 0.83 ml smallbore trifuse ext set w/2 clave¿, 2 check valves, 3 clamps (red, yellow, white), luer lock, connected to an unknown microclave were returned for evaluation.As received no physical damage or anomalies were observed.(a9).The samples were tested per specification, and a leak was coming from between the shunt and tapered connection of the trifurcated connector was noted.The bond where the leak was observed was separated and an insufficient solvent coverage in the tapered connection of the trifurcated connector was found.(a6) (a9) this complaint can be confirmed.The probable cause is due to insufficient solvent application during assembly process.The device history lot review couldn't be performed due to the lot number for this complaint was unknown.

Brand Name
4" (10 CM) APPX 0.77 ML, SMALLBORE TRIFUSE EXT SET W/2 REMV CHECK VALVES, 3 CLAM
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21049010
Report Number9617594-2024-01918
Device Sequence Number3278981
Product Code FMG
UDI-Device Identifier00887709068476
UDI-Public(01)00887709068476
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1701
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date04/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown